# SDR IPXA2014120184966

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, CREW ENTRY DOOR SLIDE WOULD NOT FULLY DISENGAGE.  CLEANED DEBRIS FROM GIRT BAR RECEPTACLES ON FLOOR. CLEANED AND LUBED GIRT BAR AND OPERATED SLIDE ARMING HANDLE IAW AMM 25-61-21-0401.  NO DEFECTS NOTED.
